# SDR DALA2016101807332

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LONGERON 30 BTW STA Y= 974 TO 1005 AT AFT CARGO COMPARTMENT.  LONGERON 30 BTW STA Y=974 TO Y=1005 WAS REPAIRED PER SRM 53-00-05 FIG 201 REPAIR 3.
